Format

Send to

Choose Destination
Dermatol Clin. 2007 Apr;25(2):245-53, viii.

Recognition and management of severe cutaneous drug reactions.

Author information

1
Faculty of Pharmacy, University of Toronto, 144 College Street, Toronto, ON M5S 3M2, Canada.

Abstract

Cutaneous drug reactions are among the most common types of adverse drug reactions. This article focuses on the recognition and management of severe cutaneous drug eruptions, including the drug-hypersensitivity syndrome, serum sickness-like reaction, acute generalized exanthematous pustulosis, Stevens-Johnson syndrome, and toxic epidermal necrolysis. Cutaneous reactions are considered severe when they can result in serious skin damage or involve multiple organs. Some of these reactions can cause significant morbidity or death. Each may be confounded by diagnostic difficulties, confusion in ascertaining causality, and treatment challenges.

PMID:
17430761
DOI:
10.1016/j.det.2007.01.011
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center